# SDR ASOA201000673

- Difficulty date: April 18, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 20,123 hours, 17,160 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE FAIL CAUTION MESSGAE APPEARED IN FLIGHT 2 TIMES. C/W QRH MESSAGE EXT.  REPLACED GROMMET ON RT ENG DUAL ZONE FIRE LOOP IAW MM 26-11-01. OPERATED PACK OFF RT ENGINE BLEED, NO DEFECT. INSPECTED INSTALLATION OF RT ENG FIRE LOOP IAW MM 26-11-01.
